# SDR AALA201712199029

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 65,550 hours, 8,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY EXIT SIGN OVER LEFT HAND AISLE FORWARD OF DOOR 2L IS PARTIALLY DETACHED. REPLACED EXIT SIGN PER AMM 33-51-01. OPERATIONAL CHECK OK.
